Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 1, pp. 45-47 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Generalization of a Result of André-Jeannin Concerning Summation of Reciprocals

R.S. Melham

School of Mathematical Sciences, University of Technology, Sydney
PO Box 123, Broadway - NSW 2007 AUSTRALIA

Classification (MSC2000): 11B37, 11B39.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition